Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Explicit Codes for Some Infinite Entropy Bernoulli Shifts

Steven Kalikow and Benjamin Weiss
The Annals of Probability
Vol. 20, No. 1 (Jan., 1992), pp. 397-402
Stable URL: http://www.jstor.org/stable/2244562
Page Count: 6
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Explicit Codes for Some Infinite Entropy Bernoulli Shifts
Preview not available

Abstract

Some explicit isomorphisms are constructed between Bernoulli shifts with infinite entropy.

Page Thumbnails

  • Thumbnail: Page 
397
    397
  • Thumbnail: Page 
398
    398
  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400
  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402